King's College London

Research portal

Professor Eugene Shargorodsky

  1. Sharp estimates for conditionally centred moments and for compact operators on $L^p$ spaces

    Shargorodsky, E. & Sharia, T., 29 Jan 2023, In: Mathematische Nachrichten. 296, 1, p. 368-381 14 p.

    Research output: Contribution to journalArticlepeer-review

  2. The Coburn lemma and the Hartman-Wintner-Simonenko theorem for Toeplitz operators on abstract Hardy spaces

    Karlovych, O. & Shargorodsky, E., 18 Jan 2023, (E-pub ahead of print) In: INTEGRAL EQUATIONS AND OPERATOR THEORY. 95, 6.

    Research output: Contribution to journalArticlepeer-review

  3. Toeplitz operators with non-trivial kernels and non-dense ranges on weak Hardy spaces

    Shargorodsky, E. & Karlovich, A., 2 Jan 2023, Toeplitz Operators and Random Matrices: In Memory of Harold Widom. Basor, E., Böttcher, A., Ehrhardt, T. & Tracy, C. (eds.). Birkhaeuser Publishing Ltd, p. 463-476 14 p.

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

  4. Addendum to "On interpolation of reflexive variable Lebesgue spaces on which the Hardy-Littlewood maximal operator is bounded"

    Shargorodsky, E., Diening, L. & Karlovych, O., 21 Dec 2022, (Accepted/In press) In: Georgian Mathematical Journal.

    Research output: Contribution to journalArticlepeer-review

  5. Discrete Riesz transforms on rearrangement-invariant Banach sequence spaces and maximally noncompact operators

    Shargorodsky, E. & Karlovych, O., 16 Dec 2022, (Accepted/In press) In: Pure and Applied Functional Analysis.

    Research output: Contribution to journalArticlepeer-review

  6. Remark on singular integral operators of convolution type on rearrangement-invariant Banach function spaces

    Shargorodsky, E. & Karlovych, O., 31 Aug 2022, (Accepted/In press) In: Real Analysis Exchange .

    Research output: Contribution to journalArticlepeer-review

  7. On interpolation of reflexive variable Lebesgue spaces on which the Hardy-Littlewood maximal operator is bounded

    Shargorodsky, E., Diening, L. & Karlovich, A., 11 Jun 2022, In: Georgian Mathematical Journal. 29, 3, p. 347-352 6 p.

    Research output: Contribution to journalArticlepeer-review

  8. On the interpolation constants for variable Lebesgue spaces

    Shargorodsky, E. & Karlovych, O., 27 May 2022, (Accepted/In press) In: Mathematische Nachrichten.

    Research output: Contribution to journalArticlepeer-review

  9. On the essential norms of singular integral operators with constant coeffcients and of the backward shift

    Shargorodsky, E. & Karlovich, A., 22 Mar 2022, In: Proceedings of the American Mathematical Society. Ser. B 9 , p. 60-70

    Research output: Contribution to journalArticlepeer-review

  10. On the essential norms of singular integral operators with constant coefficients and of the backward shift

    Karlovych, O. & Shargorodsky, E., 22 Mar 2022, In: Proceedings of the American Mathematical Society, Series B. 9, p. 60-70 11 p.

    Research output: Contribution to journalArticlepeer-review

  11. On the weak convergence of shift operators to zero on rearrangement-invariant spaces

    Shargorodsky, E. & Karlovich, A., 22 Mar 2022, (E-pub ahead of print) In: Revista Matemática Complutense. 31 p.

    Research output: Contribution to journalArticlepeer-review

  12. A lower estimate for weak-type Fourier multipliers

    Karlovich, A. & Shargorodsky, E., 4 Mar 2022, In: Complex Variables and Elliptic Equations. 67, 3, p. 642-660 19 p.

    Research output: Contribution to journalArticlepeer-review

  13. On an analogue of a theorem by Astala and Tylli

    Shargorodsky, E. & Karlovich, A., 1 Jan 2022, In: ARCHIV DER MATHEMATIK. 118, 1, p. 73-77 5 p., DOI: 10.1007/s00013-021-01679-w.

    Research output: Contribution to journalArticlepeer-review

  14. An example of a reflexive Lorentz Gamma space with trivial Boyd and Zippin indices

    Shargorodsky, E. & Karlovich, A., 16 Nov 2021, In: CZECHOSLOVAK MATHEMATICAL JOURNAL. 71, 4, p. 1199-1209 11 p.

    Research output: Contribution to journalArticlepeer-review

  15. Multiplication Is An Open Bilinear Mapping in the Banach Algebra of Functions of Bounded Wiener p-Variation

    Shargorodsky, E., Canarias, T. & Karlovich, A., 14 Oct 2021, In: Real Analysis Exchange . 46, 1, p. 121-148

    Research output: Contribution to journalArticlepeer-review

  16. Eigenvalue estimates and asymptotics for weighted pseudodifferential operators with singular measures in the critical case

    Shargorodsky, E. & Rozenblum, G., Jun 2021, Partial Differential Equations, Spectral Theory, and Mathematical Physics: The Ari Laptev Anniversary Volume. European Mathematical Society, p. 331-354

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

  17. Algebras of Convolution Type Operators with Continuous Data do Not Always Contain All Rank One Operators

    Karlovich, A. & Shargorodsky, E., Apr 2021, In: INTEGRAL EQUATIONS AND OPERATOR THEORY. 93, 2, p. 1-24 24 p., 16.

    Research output: Contribution to journalArticlepeer-review

  18. Eigenvalue Asymptotics for Weighted Polyharmonic Operator with a Singular Measure in the Critical Case

    Rozenblum, G. V. & Shargorodsky, E. M., Apr 2021, In: Functional Analysis and its Applications. 55, 2, p. 170-173 4 p.

    Research output: Contribution to journalArticlepeer-review

  19. On the essential norms of Toeplitz operators with continuous symbols

    Shargorodsky, E., 15 Jan 2021, In: JOURNAL OF FUNCTIONAL ANALYSIS. 280, 2, 108835.

    Research output: Contribution to journalArticlepeer-review

  20. An estimate for narrow operators on Lp([0 , 1])

    Shargorodsky, E. & Sharia, T., 5 Nov 2020, In: ARCHIV DER MATHEMATIK. 116, 3, p. 321-326

    Research output: Contribution to journalArticlepeer-review

  21. On negative eigenvalues of two-dimensional Schrödinger operators with singular potentials

    Karuhanga, M. & Shargorodsky, E., 20 May 2020, In: JOURNAL OF MATHEMATICAL PHYSICS. 61, 5, 43 p., 0004481.

    Research output: Contribution to journalArticlepeer-review

  22. Quantitative results on continuity of the spectral factorization mapping

    Ephremidze, L., Shargorodsky, E. & Spitkovsky, I., 22 Jul 2019, (E-pub ahead of print) In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES. 101, 1, p. 60-81

    Research output: Contribution to journalArticlepeer-review

  23. Counting negative eigenvalues of one-dimensional Schrödinger operators with singular potentials

    Shargorodsky, E. & Karuhanga, M., 23 May 2019, (Accepted/In press) In: Gulf Journal of Mathematics. 11 p.

    Research output: Contribution to journalArticlepeer-review

  24. The Brown-Halmos Theorem for a Pair of Abstract Hardy Spaces

    Karlovich, A. & Shargorodsky, E., Apr 2019, In: Journal of Mathematical Analysis and Applications. 472, 1, p. 246-265 20 p.

    Research output: Contribution to journalArticlepeer-review

  25. When does the norm of a Fourier multiplier dominate its L∞ norm?

    Karlovich, A. & Shargorodsky, E., Apr 2019, In: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. 118, 4, p. 901-941 41 p.

    Research output: Contribution to journalArticlepeer-review

  26. More on the density of analytic polynomials in abstract Hardy spaces

    Karlovich, A. & Shargorodsky, E., 2018, Operator Theory: Advances and Applications. Böttcher, A., Potts, D., Stollmann, P. & Wenzel, D. (eds.). Springer International Publishing, Vol. 268. p. 319-329 11 p. (Operator Theory: Advances and Applications; vol. 268).

    Research output: Chapter in Book/Report/Conference proceedingConference paperpeer-review

  27. Quantitative results on continuity of the spectral factorization mapping in the scalar case

    Ephremidze, L., Shargorodsky, E. & Spitkovsky, I., Oct 2016, In: Boletín de la Sociedad Matemática Mexicana. 22, 2, p. 517-527 11 p.

    Research output: Contribution to journalArticlepeer-review

  28. Extension of the unit normal vector field from a hypersurface

    Duduchava, R., Shargorodsky, E. & Tephnadze, G., Sep 2015, In: Georgian Mathematical Journal. 22, 3, p. 355-359 5 p.

    Research output: Contribution to journalArticlepeer-review

  29. Level Sets of The Resolvent Norm of a Linear Operator Revisited

    Davies, E. B. & Shargorodsky, E., 26 Jun 2015, In: MATHEMATIKA. 62, 1, p. 243- 265 23 p.

    Research output: Contribution to journalArticlepeer-review

  30. On the Amick-Fraenkel conjecture

    Shargorodsky, E., Mar 2014, In: QUARTERLY JOURNAL OF MATHEMATICS. 65, 1, p. 267-278 12 p.

    Research output: Contribution to journalArticlepeer-review

  31. On negative eigenvalues of two-dimensional Schrödinger operators

    Shargorodsky, E., Feb 2014, In: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. 108, 2, p. 441-483 43 p.

    Research output: Contribution to journalArticlepeer-review

  32. An estimate for the Morse index of a Stokes wave

    Shargorodsky, E., Jul 2013, In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 209, 1, p. 41-59 19 p.

    Research output: Contribution to journalArticlepeer-review

  33. On the limit behaviour of second order relative spectra of self-adjoint operators

    Shargorodsky, E., 1 Jan 2013, In: Journal of Spectral Theory. 3, 4, p. 535-552 18 p.

    Research output: Contribution to journalArticlepeer-review

  34. Applications of Blaschke products to the spectral theory of Toeplitz operators

    Grudsky, S. & Shargorodsky, E., 2013, Blaschke Products and Their Applications. Mashreghi, J. & Frician, E. (eds.). Springer, Vol. 65. p. 1-30 30 p. (Fields Institute Communications; vol. 65).

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

  35. Pseudospectra of semigroup generators

    Shargorodsky, E., Dec 2010, In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. 42, 6, p. 1031 - 1034 4 p.

    Research output: Contribution to journalArticlepeer-review

  36. Toeplitz matrices with variable coefficients, pseudodifferential operators, and Strichartz's method

    Shargorodsky, E., Jan 2010, In: Mathematische Nachrichten. 283, 1, p. 126 - 138 13 p.

    Research output: Contribution to journalArticlepeer-review

  37. On some open problems in spectral theory

    Shargorodsky, E., 2010, Operator Theory and Its Applications: In Memory of V. B. Lidskii (1924-2008) . Levitin, M. & Vassiliev, D. (eds.). American Mathematical Society, p. 173 - 180 8 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter

  38. The level sets of the resolvent norm and convexity properties of Banach spaces

    Shargorodsky, E. & Shkarin, S., Jul 2009, In: ARCHIV DER MATHEMATIK. 93, 1, p. 59 - 66 8 p.

    Research output: Contribution to journalArticlepeer-review

  39. On the definition of pseudospectra

    Shargorodsky, E., Jun 2009, In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. 41, 3, p. 524 - 534 11 p.

    Research output: Contribution to journalArticlepeer-review

  40. On the level sets of the resolvent norm of a linear operator

    Shargorodsky, E., Jun 2008, In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. 40, 3, p. 493 - 504 12 p.

    Research output: Contribution to journalArticlepeer-review

  41. Spectra of toeplitz operators and compositions Of muckenhoupt weights with Blaschke products

    Grudsky, S. & Shargorodsky, E., May 2008, In: INTEGRAL EQUATIONS AND OPERATOR THEORY. 61, 1, p. 63 - 75 13 p.

    Research output: Contribution to journalArticlepeer-review

  42. Bernoulli Free-Boundary Problems

    Shargorodsky, E. & Toland, J. F., 2008, American Mathematical Society.

    Research output: Book/ReportBook

  43. Weighted Sobolev theorem with variable exponent for spatial and spherical potential operators, II

    Samko, S., Shargorodsky, E. & Vakulov, B., 1 Jan 2007, In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 325, 1, p. 745 - 751 7 p.

    Research output: Contribution to journalArticlepeer-review

  44. A remark on the essential spectra of Toeplitz operators with bounded measurable coefficients

    Shargorodsky, E., Jan 2007, In: INTEGRAL EQUATIONS AND OPERATOR THEORY. 57, 1, p. 127 - 132 6 p.

    Research output: Contribution to journalArticlepeer-review

  45. Uniqueness results for the Riemann-Hilbert problem with a vanishing coefficient

    Shargorodsky, E. & Virtanen, J. A., Sep 2006, In: INTEGRAL EQUATIONS AND OPERATOR THEORY. 56, 1, p. 115 - 127 13 p.

    Research output: Contribution to journalArticlepeer-review

  46. The inner variation of an operator and the essential norms of pointwise multipliers in function spaces

    Shargorodsky, E. & Edmunds, D. E., 2005, In: Houston Journal of Mathematics. 31, 3, p. 841 - 855 15 p.

    Research output: Contribution to journalArticlepeer-review

  47. Spectral pollution and second-order relative spectra for self-adjoint operators

    Levitin, M. & Shargorodsky, E., Jul 2004, In: IMA JOURNAL OF NUMERICAL ANALYSIS. 24, 3, p. 393 - 416 24 p.

    Research output: Contribution to journalArticlepeer-review

  48. Riemann-Hilbert theory for problems with vanishing coefficients that arise in nonlinear hydrodynamics

    Shargorodsky, E. & Toland, J. F., 10 Jan 2003, In: JOURNAL OF FUNCTIONAL ANALYSIS. 197, 1, p. 283 - 300 18 p.

    Research output: Contribution to journalArticlepeer-review

  49. A Riemann-Hilbert problem and the Bernoulli boundary condition in the variational theory of Stokes waves

    Shargorodsky, E. & Toland, J. F., Jan 2003, In: ANNALES DE L'INSTITUT HENRI POINCARÉ (C) ANALYSE NON LINÉAIRE. 20, 1, p. 37 - 52 16 p.

    Research output: Contribution to journalArticlepeer-review

Previous 1 2 Next

Export:RIS BibTex Word PDF - will at most contain 500 items

Search within the list

Refine results

Language

Language

Publication year

Publication year

Meeting and poster abstracts

Meeting and poster abstracts

Authors

Authors

Open Access Status

Open Access Status

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454